# SDR USAA2013041600017

- Difficulty date: April 11, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 11,356 hours, 9,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 17086169001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SILL PLATE AT FR84 BETWEEN RBL 11 TO RBL 45.  REPLACED SILL PLATE AT FR84 BETWEEN RBL 11 TO RBL 45 IAW EMBRAER SRM II 51-41-02, 51-43-01, 51-43-02 & 51-40-02.
